# SDR HNAA2013051700296

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,496 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PLATE FOUND CRACKED UNDER STRESS PANEL 622AT.  CUTOUT DAMAGE IAW RD8-57-2387 AND FABRICATED NEW PART IAW RD8-57-2387.  HFEC INSPECTION DONE ON REPAIRED AREA.  NO DEFECTS NOTED.
